MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. T2 STRATOSPHERE¿ Expandable Corpectomy System; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC. T2 STRATOSPHERE¿ Expandable Corpectomy System; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 436013B
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from distributor via a manufacturer representative regarding a patient having c3-5 corpectomy requiring str uctural interbody reconstruction.It was reported that during the procedure, a expandable mesh cage was positioned and expanded in accordance with the manufacturer's technical manual.During attempted final locking of the expanded mesh construct, the internal locking screw mechanism failed, and the locking screw threads stripped continuously, preventing proper torque delivery and complete locking and fixation in the final position.The expandable mesh cage was explanted, removed, and discarded.A same-size replacement implant was deployed and successfully locked.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
T2 STRATOSPHERE¿ Expandable Corpectomy System
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50865556
Report Number3003120897-2026-01604
Device Sequence Number10661341
Product Code MQP
UDI-Device Identifier00643169663121
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436013B
Device Catalogue Number436013B
Device Lot NumberCA20B022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown